MathSciNet Relay Station
MathSciNet bibliographic data
MR2348273 (2008g:14072) 14J60 (14D20)
Nakashima, Tohru Strong Bogomolov inequality for stable vector bundles. J. Geom. Phys. 57 (2007), no. 10, 1977–1983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement